# SDR FDEA202401160079

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24331
- Aircraft time: 62,613 hours, 40,667 cycles
- Engine: Rroyce RB211*
- Engine time: 2,417 hours, 1,544 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Probe
- Part number: LJ35801
- Condition: Failed
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AFTER TURNING OFF ENGINE ANTI-ICE  THE LEFT ENGINE APPEARED TO NOT PRODUCE THE SAME  POWER AS THE RIGHT ENGINE.  7 DEGREES RIGHT RUDDER  REQUIRED.  EGT WAS NEAR LIMIT WITH ALL OTHER ENGINE  INDICATIONS MUCH LESS THAN THE RIGHT.  EMERGENCY  DECLARED. DIVERT INTO SDF.   REPLACED L ENG P1 PROBE SENSE REF AMM 73-21-04-4 AND 70-51-00-2. RAN ENG PER JRH CHAP 6, ALL L ENG INDIATIONS NORMAL.
